Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TCA not good for SAD+GAD+lack motivation/energy myco

Posted by Vincent_QC on March 11, 2009, at 19:44:25

In reply to Re: TCA not good for SAD+GAD+lack motivation/energy Vincent_QC, posted by myco on March 11, 2009, at 18:29:13

> Vince...please don't take offense to this at all ok. How come you have such a problem sticking to meds. It's because your med sensitive is it? I think so based on what I know of you. Seems like you may want to just stick it out as long as you can...you are already feeling bad...so a couple weeks or months to evaluate a med properly seems logical to me no? I'm sure youve had doctors force feed you this idea though. Again no offense please...just asking about your med sensitivity
>
> myco

Hi Myco!
I'm not offensed don't worry...lol

I'm sensitive to meds who have side-effects on the heart, but not to others meds...I always give to all the meds I try at least a 3-4 months of times to see what happen.

I was on the Paxil for almost 4 years at a high dose ( 60mg, 2 blue pills day...) and I see no improves but I gain more than 150 pounds on it!!! If you don't believe me, I Can send you some pictures at 18 yo and pictures of me 5 years later, after I stop the Paxil... The SSRI's as well as the TCA's make me fat, even if I get a gastric by-pass to loose all the weight I get from this kind of drugs... I always think that I will never be again fat but I was wrong... Since October 2007, I begin to gain weight again, after more than 6 years without getting any weight, even if I was not eating well or exercises a lot at some points...Now I have to do DIET again...and STRICT diet because the regular ones like Weight watchers don't work, I have to do strict diet like 600 calories/day of whey protein with tons of supplements vitamins...if not, I don't loose a pound...

I also give a long try to the Celexa without any improve and with no side-effect except the weight gain, it was before my gastric by-pass also.

I also give to the Zoloft two differents tries, one before my gastric surgery, no improve at all just another weight gain as usual and a second try in the winter of 2008, I also try the PRozac for almost 4 months and I gain weight also for a total of 55 pounds that I gain from October 2007 to april 2008... from 175 pounds to 230 pounds...

Others side-effects often include sedation, lack of motivation and energy with worsing panic disorder and agoraphobia...and yes, I often stay on a AD who make me worse at the begining, just to see if with time it will turn to be helpfull but that's never happen...

Now it's seem that I have also a body dismorphic problem...relatively close to OCD... I give a long try to drugs like Gabapentin, Topamax who make me think like an idiot, I try for a long times differents antipsychotics drugs who make my hands shake and worse my state... I get addicted to almost all the benzos drugs that exist, the worse are of course the short half-life like the Xanax...i'm now addicted to the Valium, can't stop them...

I admit that I drop out some drugs faster than the other ones...Lyrica, Trazodone, Parnate, Manerix (not effective anyway) and of course the Clomipramine and the Nortryptiline who almost killed me...

If I stop a med cold turkey, it's because I know it can be dangerous for me, the goal is not to feel more bad and to be a total mess...the main goal is at least to have some side-effects that equal the ratio of improves I get from a med...a med with no side-effect don't exist, but you have to admit than when the heart is linked to the side-effects, you don't play that dangerous game of staying on that med and maybe die of an heart attack...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vincent_QC thread:884848
URL: http://www.dr-bob.org/babble/20090304/msgs/884925.html